# SDR SWAA2023091889057

- Difficulty date: August 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 400 AT LEVEL STR 26L FWD CARGO COMPARTMENT 2023-506789<[01] REPLACED ANGLE CLIP AND FASTENERS BS 400 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 143A7505 SHEET 2 REV B;[02] CORRECTED STEP 1 REPLACED ANGLE CLIP AND FASTENERS BS 400 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 143A7505 SHEET 2 REV B. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED ANGLE CLIP AND FASTENERS BS 400 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 143A7505 SHEET 2 REV B. SEE INDIVIDUAL SIGNOFFS BELOW. ITEM RII
